# SDR CALA9900266

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114N15271
- Condition: Damaged
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING LEADING EDGE PANEL 611FB DAMAGED AT SCREW HOLE.  THE PANEL WAS REPAIRED IAW SRM 51-70-04, PARAGRAPH 4L, AND REFITTED IAW MM 57-41-01.
